MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE; PEDICLE SCREW SPINAL SYSTEM
Model Number 48135104
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 05/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the surgeon informed us that during a planned elongation check it was seen that the code was broken.The device was replaced during the surgery.The patient had no consequences due to the breakage and the elongation action had to be routinely performed.The date of the event is not reported.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6667912
Report Number0009617544-2017-00258
Device Sequence Number985038
Product Code MNI
UDI-Device Identifier04546540449597
UDI-Public(01)04546540449597
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48135104
Device Catalogue Number48135104
Device Lot Number137364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2017
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer05/30/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1